# SDR QXEA2024011900015

- Difficulty date: January 19, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 13,555 hours, 8,979 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: UNKNOWN
- Condition: Broken
- Location: Slide Fitting
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR FORWARD SLIDE FITTING SPRING BROKEN. REMOVED AND REPLACED SPRING ON FORWARD SERVICE DOOR FORWARD SLIDE FITTING REF AMM 53-10-25.
